# SDR UPS99228688

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 1 PITTING CORROSION ON BIG MOUNT HOLES, SMALL HOLES OK.  CORROSION ON MOUNT HOLES REMOVED IAW SMRO EO 99-03-002 REV 1 UPS ENGINEERING FILE NR 727-71-0078, BUSHINGS INSTALLED IAW SMRO EO 99-03-005 REV 1 UPS ENGINEERING FILE NR 727-71-0078.
